# SDR 2025FA0000545

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: General aviation
- Aircraft: N87763
- Make and model: Helio H-395
- Aircraft serial: 558
- Aircraft time: 4,189 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: AA3216CW
- Part serial: 198424
- Condition: Seized
- Location: Zone 400
- Part time: 48 hours
- Component part number: AA3216CW
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

THIS WAS A TRAINING FLIGHT.  DURING A GO-AROUND, ON CLIMB OUT, THE PILOTS NOTICED THAT THE VACUUM GAGE READ 0 AND THAT THEIR TWO GYRO INSTRUMENTS WERE NO LONGER WORKING.  THEY PROCEEDED AROUND THE PATTERN AND LANDED WITHOUT INCIDENT.  THE REMOVED PUMP HAD A SHEARED DRIVE COUPLING.  WHEN THE VACUUM PORT FITTINGS WERE REMOVED, SMALL PIECES OF THE PUMP VANES CAME OUT.   PUMP WAS INSTALLED ON MAY 15, 2025 AND FAILED AFTER 47.9 HOURS IN SERVICE.     TEMPEST PUMP P/N AA3216CW
